# SDR DHL2001803001

- Difficulty date: January 20, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Headset Jack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O HEADSET JACK INOP ON TAXI OUT.  REPAIRED BROKEN WIRE AT F/O CONSOLE.  OPS OK PER M/M 23-40-0.
